On Prebox Module Topologies
Închide
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
126 0
SM ISO690:2012
ARNAUTOV, Vladimir, AUTOR, Nou. On Prebox Module Topologies. In: Mathematical Notes, 2003, vol. 74, pp. 12-17. ISSN 0001-4346. DOI: https://doi.org/10.1023/A:1025054729911
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Mathematical Notes
Volumul 74 / 2003 / ISSN 0001-4346 /ISSNe 1573-8876

On Prebox Module Topologies

DOI:https://doi.org/10.1023/A:1025054729911

Pag. 12-17

Arnautov Vladimir, Autor Nou
 
Institute of Mathematics and Computer Science ASM
 
 
Disponibil în IBN: 13 februarie 2024


Rezumat

Let R be a complete topological division ring whose topology is determined by a real-valued, valuation, and let M be a vector space over R. It is proved that M admits a Hausdorff module topology preceding the box topology in the lattice of all module topologies if and only if the dimension of the vector space M over R is a measurable cardinal.

Cuvinte-cheie
Coatom in a lattice of topologies, Measurable cardinal, Module topology, Prebox module topology, Premaximal module topology

Google Scholar Export

<meta name="citation_title" content="On Prebox Module Topologies">
<meta name="citation_author" content="Arnautov Vladimir">
<meta name="citation_author" content="Autor Nou">
<meta name="citation_publication_date" content="2003/07/01">
<meta name="citation_journal_title" content="Mathematical Notes">
<meta name="citation_firstpage" content="12">
<meta name="citation_lastpage" content="17">
<meta name="citation_pdf_url" content="https://ibn.idsi.md/sites/default/files/imag_file/A_1025054729911.pdf">